Jump to content

Photo

Couple Accutane Questions (Cyst Related)

acne cyst accutane dry coffee pop treat questions cyst treatment

5 replies to this topic

#1 jjasd33

jjasd33

    Junior Member

  • Members
  • Posts & Likes
    Posts: 51
    Likes: 1
About Me
  • Joined: 30-January 13

Posted 17 September 2013 - 06:19 PM

Currently I am about 2 weeks into my 40 mg 2x per day accutane course. Before I started, I got a small pimple under the skin that only seemed to inflame for about 2 days, then nearly went away for good. A week after I started accutane, it began to come back, by yesterday, it was a inflamed red pustule on my cheek. It was very bothersome today, as it hurt when I talked, so I found the most sensitive part on the end and gently pricked it, which released some pressure as (sorry for this) some dark puss and blood came out.

 

I know for sure I did not pop it because not that much puss came out, and what came out was very liquidy. Now its hard, red, same size, but less painful...the thing that scares me is that I had one just like this a year ago and almost in the same spot before and took 5 months to go away completely.

 

I know I cant really do anything to it since im on accutane, but do you think it will heal as I progress into my accutane course, or will the accutane prevent it from healing properly? I am already getting very dry and chapped lips and its only 2 weeks, so I feel like the rest of the months are just going to get worse with no results...

 

Also, is coffee ok on accutane? Because I usually dont drink it that much, but i started a new job and its very accessible to me (I only drink it black though)

 

 

One more thing...I weight about 135 lbs...is 40 mg twice a day too much? My doctors been in the game for almost 50 years and only prescribes this amount because hes had an enormous success rate, but i feel like it may be too strong since i already have dryness and am breaking out.


Edited by jjasd33, 17 September 2013 - 06:21 PM.


#2 wombat666

wombat666

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 434
    Likes: 37
About Me
  • Gender:Male
  • Location:USA
  • Interests:Getting clear, and staying that way
  • Joined: 10-August 10

Achievements

     

Posted 17 September 2013 - 07:16 PM

I assume you didn't start on 40mg x 2?



#3 Chrissy Cambell

Chrissy Cambell

    Junior Member

  • Members
  • Posts & Likes
    Posts: 53
    Likes: 8
About Me
  • Joined: 17-January 13

Posted 18 September 2013 - 07:04 AM

Im on 40mg a day and I weigh 185 POUNDS.

 

My derm has found that the less accutane you use the better and he says in his experience, it just means you have to take the drug for longer and taking more for a less period of time, does not increase your chance of never having acne again.



#4 jjasd33

jjasd33

    Junior Member

  • Members
  • Posts & Likes
    Posts: 51
    Likes: 1
About Me
  • Joined: 30-January 13

Posted 18 September 2013 - 04:28 PM

I started on 40 mg twice a day...at the end of my 2nd week now.



#5 Like Moonlight

Like Moonlight

    Member

  • Moderators
  • Posts & Likes
    Posts: 965
    Likes: 168
About Me
  • Gender:Female
  • Joined: 17-May 13

Achievements

     

Posted 18 September 2013 - 10:50 PM

Sounds like a cyst for sure, some dermatologists will give cortisone injections while on accutane. Some wont, but it is worth calling your clinic and seeing if your dermatologist is willing to give them. I'd hate to have a long term cyst on accutane and risk having a scar there. It's so easy to scar on accutane. Since you can't use any topicals now that you are on accutane it makes getting rid of those cysts hard. I suggest the cortisone shot if you can get one, if not ice that baby and spot treat with tree tea oil.

#6 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 22 September 2013 - 05:08 AM

See page 11 of attachment for Accutane dose information.

 

Attached File  !Accutane FAQs.pdf   1.27MB   1161 downloads

 

There is no known interaction between caffeine (the stimulant in coffee) and Accutane; see page 18 of attachment.

 

However, if Accutane makes you anxious, I would avoid drinking a lot of coffee, because caffeine can also trigger/worsen anxiety in some people.

 

http://en.wikipedia....cts_of_caffeine

 

 

Good luck






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users